MathSciNet Relay Station
MathSciNet bibliographic data
MR2367118 (2008k:03091) 03E05 (05D10)
Jones, Albin L. A polarized partition relation for cardinals of countable cofinality. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1445–1449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement